# SDR DALA2025080405821

- Difficulty date: July 30, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 76,904 hours, 25,485 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5805 4L DOOR SLIDE LIGHT WENT OUT IN AIR. CORRECTIVE ACTION: RELAMPED, REMOVED EXCESSIVE DEBRIS FROM GIRT BAR AREA OF DOOR. OPS NOW OK. REF B757-300 AMM 25-66. (7296864)
